# SDR SWAA2016062753281

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, BL 0.  R & R INTERCOSTAL IAW SRM AND DWG.
